Psychology Questions


QAnxiety/Panic Disorder?

Currently on Paxil, for my Panic attacks. It has helped, 20mg. a day for the last two and a half years. Currently tapering myself down, trying to get off completely. I am at 10 mg. now and have been for 4 weeks, and am going to continue. The Paxil did help for the panic attacks, they stopped after the first month of paxil treatment. My question is how can I bring up in conversation how to change meds. I do not want to be on ssris/paxil anymore, it has made me a dull, lifeless human,...only thing that has stopped is the panic attacks. As a 20 year old man, I want to be honest and ask for another medicine. How can I bring up the idea of a different medicine. WHY are doctors so close minded and worried about addiction. The only medicine that has worked has been my lorazepam. But i only want a script four 10. I experience panic attacks daily, but they vary in the severity. I have gone through opiate addiction, which I self medicated with opiates. But I no longer want to abuse illegal drugs/havent in 3 years. I am weaning myself off of paxil, and i has been hell. I truly belive that ssris are the worst medications. How can I mention how i FEEL to my doctor. I do not want him to think i want scheduled drugs, but i have failed out of college now because of inadequate treatment. I want to try something different, but do not want to come off as a drug seeker.

Because I am 20 years old now, and have gone through my problems, I want to cure my insomnia, and panic attacks, and am very pissed with doctors prescribing anti-histamines for sleep and my normal dose of 20mg paxil. The paxil has mad me numb inside, i dont have feelings. I no longer have panic attacks, but the insomnia increases each day. How can i get help with such , petrified doctors?

answers

This question still have no answer summary yet.

This Question: "Anxiety/Panic Disorder?" No answers yet.

Be the First! Or read related questions

Anonymous Sign In Sign Up
Add Answer of
Anxiety/Panic Disorder?

Did this answer your question? If not, ask a new question.

Related Answers